# SDR C2XA00IA360

- Difficulty date: October 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bearing
- Part number: KSC2707OV
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE VERTICAL STABILIZER TO HORIZONTAL STABILIZER LEFT HAND AND RIGHT HAND SPHERICAL BEARINGS WERE FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARINGS IN ACCORDANACE WITH EMB145 M/M 55-37-00-400-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
